acute renal failure

An iron supplement
June 19, 2019
Explain how you differentiated between normal and abnormal growth
June 19, 2019

Question 23 A 64-year-old-patient has been prescribed lorazepam (Ativan) because of increasing periods of anxiety. The nurse should be careful to assess for

A) a diet high in fat
B) a history of current or past alcohol use
C) current nicotine use
D) a diet high in carbohydrates

Question 24 A 30-year-old woman is taking phenelzine (Nardil) 30mg PO tid. The nurse knows that at that dosage, the patient will need to be carefully monitored for

A) dizziness
B) diarrhea
C) increased secretions
D) facial flushing

Question 25 A nurse will be prepared to administer naloxone (Narcan) to a patient who has had an overdose of morphine. Repeated doses of Narcan will be necessary because Narcan

A) has less strength in each dose than do individual doses of morphine
B) has a shorter half-life than morphine
C) combined with morphine, increases the physiologic action of the morphine
D) causes the respiratory rate to decrease

Question 26 A nurse who works at an outpatient mental health clinic follows numerous clients who have schizophrenia, many of whom are being treated with olanzapine (Zyprexa). Which of the following clients likely has the highest susceptibility to the adverse effects of olanzapine?

A) A client who is morbidly obese and who has a sedentary lifestyle
B) A client who has type 1 diabetes and who practices poor glycemic control
C) A client who has a body mass index of 16.5 (underweight) and who smokes one pack of cigarettes daily
D) A client who was recently treated with intravenous antibiotics because of cellulitis in his lower leg

Question 27 A patient has been prescribed lithium therapy.Which of the following signs and symptoms will the nurse tell the patient to report immediately?

A) Increased urination
B) Muscle twitching
C) Hair loss
D) Increased thirst

Question 28 A trauma patient has been receiving frequent doses of morphine in the 6 days since his accident. This pattern of analgesic administration should prompt the nurse to carefully monitor the patient’s

A) urine specific gravity
B) skin integrity
C) bowel patterns.
D) core body temperature

Question 29 A patient with mild low back pain has been advised to take acetaminophen. The nurse will inform him that excessive intake of acetaminophen may result in

A) gastrointestinal distress
B) acute renal failure
C) cognitive deficits
D) liver damage.

Question 30 A 39-year-old patient who is having trouble sleeping is beginning drug treatment with zaleplon (Sonata). The nurse will be sure to ask the patient if she is taking

A) secobarbital (Seconal)
B) oxycodone (Percodan)
C) cimetidine (Zantac)
D) meperidine (Demerol)

 

"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"

Comments are closed.

Loading...
error: Content is protected !!
WhatsApp Chat with us on WhatsApp